# SDR C2XA04IA072

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Engine: Allsn AE3007A
- Engine time: 1,590 hours, 853 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Condition: Failed
- Location: Right
- Part time: 1,590 hours, 853 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON DESCENT INTO IAH THE NUMBER TWO ENGINE FAILED (UNCOMMANDED SHUT DOWN).  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONAL CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
